On a generalization of the locally $\varepsilon$-starlike and locally $\varepsilon$-convex analytic functions of Yu. D. Maksimov
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1958), pp. 103-113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_1_a9,
author = {S. A. Kas'yanyuk},
title = {On a~generalization of the locally $\varepsilon$-starlike and locally $\varepsilon$-convex analytic functions of {Yu.} {D.~Maksimov}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {103--113},
year = {1958},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_1_a9/}
}
TY - JOUR AU - S. A. Kas'yanyuk TI - On a generalization of the locally $\varepsilon$-starlike and locally $\varepsilon$-convex analytic functions of Yu. D. Maksimov JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1958 SP - 103 EP - 113 IS - 1 UR - http://geodesic.mathdoc.fr/item/IVM_1958_1_a9/ LA - ru ID - IVM_1958_1_a9 ER -
%0 Journal Article %A S. A. Kas'yanyuk %T On a generalization of the locally $\varepsilon$-starlike and locally $\varepsilon$-convex analytic functions of Yu. D. Maksimov %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1958 %P 103-113 %N 1 %U http://geodesic.mathdoc.fr/item/IVM_1958_1_a9/ %G ru %F IVM_1958_1_a9
S. A. Kas'yanyuk. On a generalization of the locally $\varepsilon$-starlike and locally $\varepsilon$-convex analytic functions of Yu. D. Maksimov. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1958), pp. 103-113. http://geodesic.mathdoc.fr/item/IVM_1958_1_a9/